 @article{melo_melo júnior_araújo_neumann-leitão_2015, title={The first occurrence of the Order Mormonilloida (Copepoda) in the Tropical Southwest Atlantic Ocean}, volume={87}, ISSN={0001-3765}, url={https://doi.org/10.1590/0001-3765201520130394}, DOI={10.1590/0001-3765201520130394}, number={1}, journal={Anais da Academia Brasileira de Ciências}, publisher={Academia Brasileira de Ciências}, author={MELO, PEDRO AUGUSTO M.C. and MELO JÚNIOR, MAURO DE and ARAÚJO, MOACYR and NEUMANN-LEITÃO, SIGRID}, year={2015}, month={Mar}, pages={233–237} }